MAUDE Adverse Event Report: CAREFUSION ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 30893-07
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.Additional information requested, but was not provided.
 
Event or Problem Description
Customer advocacy received a copy of the customer's medwatch report from the fda which states, "the epidural tubing was leaking from the purple port end on multiple sets of tubing.Four were found to be faulty.The doctor was upset because this poses an infection risk for patient not having a closed system, which can enter the epidural space." an incomplete date of event of (b)(6) 2019 was provided.
 
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint of a tubing leak could not be confirmed due to the product was not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description

Brand Name
ALARIS PCEA ADMINISTRATION SET MICROBORE TUBING
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9481135
Report Number9616066-2019-03615
Device Sequence Number18896790
Product Code FPA
UDI-Device Identifier10885403460234
UDI-Public10885403460234
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2022
Device Model Number30893-07
Device Catalogue Number30893-07
Device Lot Number19025228
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THERAPY DATE: UNKNOWN